MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR
Model Number RMU-1000
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Defibtech is attempting to attain a copy of the electronic data from the device.To date, however, the electronic data has not been received.The investigation is currently on-going, and no root cause is known.Should additional information become available, a follow-up mdr will be submitted.
 
Event or Problem Description
An ambulance company reported that the battery stopped working in the device during a rescue however a spare battery was used, and they were able to continue the rescue.It was not known if there was a death or serious injury associated with the event and no additional event or patient details were provided.

Brand Name
LIFELINE
Common Device Name
CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
MDR Report Key8511371
Report Number3003521780-2019-00008
Device Sequence Number14152656
Product Code DRM
UDI-Device Identifier00815098020539
UDI-Public00815098020539
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRMU-1000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1